MathSciNet Relay Station
MathSciNet bibliographic data
MR539158 (81m:47069) 47F05 (46E35)
McOwen, Robert C. The behavior of the Laplacian on weighted Sobolev spaces. Comm. Pure Appl. Math. 32 (1979), no. 6, 783–795.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement